Secondary Logo

Journal Logo

Erratum

doi: 10.1097/QAD.0b013e32831128d5
Errata
Free
SDC

A typographical error was published in the article ‘Combined tipranavir and enfuvirtide use associated with higher plasma tipranavir concentrations but not with increased hepatotoxicity: sub-analysis from RESIST’ by Raffi F et al. [1] which appeared on pp. 1977–1980 of AIDS, Volume 21, issue 14.

On page 1978, the following data was published:

Among the 661 patients for whom TPV Cmin, ss data were available, TPV/r + ENF recipients had a 31% higher median TPV Cmin, ss than TPV/r − ENF patients (Table 1). Likewise, higher median lopinavir (LPV; + 19%) and saquinavir (SQV; + 39%) Cmin, ss values also were observed in RTV-boosted LPV (LPV/r) + ENF (n = 60) and RTV-boosted SQV (SQV/r) + ENF recipients (n = 27) compared to LPV/r − ENF (n = 240) and SQV/r − ENF patients (n = 110).

The correct values should read:

Among the 661 patients for whom TPV Cmin, ss data were available, TPV/r + ENF recipients had a 45.6% higher median TPV Cmin, ss than TPV/r − ENF patients (Table 1). Likewise, higher median lopinavir (LPV; + 23%) and saquinavir (SQV; + 63%) Cmin, ss values also were observed in RTV-boosted LPV (LPV/r) + ENF (n = 60) and RTV-boosted SQV (SQV/r) + ENF recipients (n = 27) compared to LPV/r − ENF (n = 240) and SQV/r − ENF patients (n = 110).

Back to Top | Article Outline

Reference

1. Raffi F, Battegay M, Rusconi S, Opravil M, Blick G, Steigbigel RT, et al. Combined tipranavir and enfuvirtide use associated with higher plasma tipranavir concentrations but not with increased hepatotoxicity: sub-analysis from RESIST. AIDS 2007; 21:1977–1980.
© 2008 Lippincott Williams & Wilkins, Inc.